# SDR SWAA2015081942954

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 40,064 hours, 23,342 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: 65C368133
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT, DECK BURNING ODOR AT COCKPIT DOOR LOCK MODULE.  R & R DOOR LOCK MODULE IAW MM.
